MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX? SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX? SIS SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Scar Tissue (2060); Urinary Retention (2119); Discomfort (2330); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503); Dyspareunia (4505); Urinary Incontinence (4572)
Date of Event 11/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a solyx? sis system device implanted during a procedure and has since experienced complications, including vaginal, pelvic and bladder pain, dyspareunia, scarring, mesh erosion/exposure, further or worsening urinary problems and loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of november 23, 2016, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6).Block h6: the imdrf patient codes capture the reportable events of: patient code e2330 captures the reportable event of pain including vaginal, pelvic, and bladder pain patient code e1405 captures the reportable event of dyspareunia patient code e2006 captures the reportable event of mesh erosion/exposure patient code e1715 captures the reportable event of scarring patient code e0206 captures the reportable event of physical pain, mental anguish and loss of enjoyment of life.The imdrf impact code capture the reportable event of: impact code f12 captures the reportable event of the patient had filed a legal claim for the personal injuries related to the device.
 
Additional Manufacturer Narrative
Blocks b5 and h11 have been updated based on the additional information received on july 22, 2025.Block b3 date of event: the exact event onset date is unknown.The provided event date of november 23, 2016, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: dr.(b)(6), (b)(6) hospital block h6: the imdrf patient codes capture the reportable events of: patient code e2330 captures the reportable event of pain including vaginal, pelvic, and bladder pain.Patient code e1405 captures the reportable event of dyspareunia.Patient code e2006 captures the reportable event of mesh erosion/exposure.Patient code e1715 captures the reportable event of scarring.Patient code e0206 captures the reportable event of physical pain, mental anguish and loss of enjoyment of life.The imdrf impact code capture the reportable event of: impact code f12 captures the reportable event of the patient had filed a legal claim for the personal injuries related to the device.
 
Event or Problem Description
It was reported that the patient underwent a surgical procedure involving implantation of the solyx? sis system during a sub urethral sling procedure, which included intraoperative cystoscopy, laparoscopic lysis of adhesions, bilateral salpingo-oophorectomy, and laparoscopic right ureterolysis.Following the implantation, the patient experienced complications, including vaginal, pelvic and bladder pain, dyspareunia, scarring, mesh erosion/exposure, further or worsening urinary problems and loss of enjoyment of life.Additionally, the patient claims that she has suffered, or may in the future suffer, damages such as physical pain, mental anguish, physical impairment, and medical expenses due to the implantation of the device.
 
Additional Manufacturer Narrative
Block h2: additional information.Blocks b2 (outcomes attrib to adv event), (b5 (describe event or problem), b7 (other relevant history), h6 (patient and impact codes) have been updated based on the additional information received.Block b3 date of event: the exact event onset date is unknown.The provided event date of november 23, 2016, was chosen as a best estimate based on the date of the mesh was implanted.Block e1: this event was reported by the patient's legal representation.The implanting surgeon is: (b)(6).The revised surgery is conducted by: (b)(6).Block h6: the imdrf patient codes capture the reportable events of: patient code e2330 captures the reportable event of pain including vaginal, pelvic, and bladder pain.Patient code e1405 captures the reportable event of dyspareunia.Patient code e2006 captures the reportable event of mesh erosion/exposure.Patient code e1715 captures the reportable event of scarring.Patient code e0206 captures the reportable event of mental anguish and loss of enjoyment of life.Patient code e1311 captures the reportable event of worsening urinary problems.Patient code e1309 captures the reportable event of incomplete bladder emptying.Patient code e2311 captures the reportable event of extreme tenderness at the vaginal apex.The imdrf impact code capture the reportable event of: impact code f12 captures the reportable event of the patient had filed a legal claim for the personal injuries related to the device impact code f1905 captures the reportable event of revision surgery.
 
Event or Problem Description
It was reported that the patient underwent a sub-urethral sling procedure using the solyx sis system to treat genuine stress urinary incontinence on (b)(6) 2016.Intraoperative cystoscopy revealed normal anatomy with no bladder intrusion.The sling was placed bilaterally into the obturator internus muscles and appropriately tensioned.The sub-urethral incision was closed, and vaginal packing was applied.The patient was transferred to recovery in stable condition, with no complications reported at that time.Following the implantation, the patient experienced several adverse effects, including vaginal, pelvic, and bladder pain; dyspareunia; scarring; mesh erosion or exposure; worsening urinary symptoms; and a diminished quality of life.She also claims to have suffered, or may suffer in the future, damages such as physical pain, mental anguish, physical impairment, and increased medical expenses due to the device.The patient had a history of mid-urethral sling placement in 2006, followed by a repeat procedure in 2016.Since then, she has experienced dyspareunia, which significantly worsened in recent months.On (b)(6) 2023, she presented with complaints of dyspareunia and incomplete bladder emptying.Examination revealed extreme tenderness at the vaginal apex, where scar tissue or suture was palpated, along with a small tender nodule in the upper anterior vagina.The dyspareunia was suspected to be related to the sling or associated scar tissue.A transvaginal ultrasound and surgical intervention were planned.On (b)(6) 2023, the patient underwent revision of the mid-urethral sling and excision of vaginal scar tissue.Under general anesthesia, a mesh exposure or thinly covered mesh area was identified near the urethra.The sling was incised and dissected, and a segment was removed and sent for pathology.Scar tissue from the vaginal apex was also excised.The patient tolerated the procedure well and was transferred to recovery in good condition.

Brand Name
SOLYX? SIS SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22087612
Report Number2124215-2025-32381
Device Sequence Number15187338
Product Code PAH
UDI-Device Identifier08714729774044
UDI-Public(01)08714729774044
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068507000
Device Catalogue NumberM0068507000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer07/22/2025
10/06/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date08/21/2025
11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age45 YR
Patient SexFemale